# SDR CA080215005

- Difficulty date: February 15, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,656 hours
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case Half
- Condition: Damaged
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON SPLITTING THE COMPRESSOR CASE HALVES FOR AN INSPECTION, IT WAS NOTED THERE WERE AREAS OF THE PLASTIC COATING THAT WERE MISSING.  CASES REPLACED. (TC NR 20080215005)
